# SDR REXA2014043000416

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,376 hours, 19,815 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR ULB FAILED FUNCTIONAL TEST.  R & R CVR ULB IAW AMM 23-71-03.  FUNCTIONAL CHECKED GOOD IAW AMM 23-71-03-720-801.
